# SDR 2008UALA06491

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 56,858 hours, 21,001 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 19 DAMAGED FLOOR EMERGENCY EXIT LIGHTING.  REPLACED 15 FT SECTION OF LIGHT COVER.  LIGHTING TEST OK.
